





BALTIC SUPERMOTO 2022

Baltic Individual Championship II, Latvian/Estonian/Lithuanian Championship II stage and Latvian/Estonian cup stage II Kulbilohu 04.06.2022

Supermoto regulation (hereinafter referred to as Regulation) of Baltic Open Individual Championship (hereinafter referred to as Baltic Championship) define the procedures and principles according to which Supermoto competitions shall be organized.

1. GENERAL RULES

1.1. This contest Regulation is based on the FIM (Federation Internationale Motocyclisme), FIM Europe (European Motorcycle Union) and FMN (National federations) Championships regulations, racing and technical terms, this statute and the individual championships in this part of stage race regulations, which must not be inconsistent with this regulation.

2. CHAMPIONSHIP MANAGEMENT

Championship organizers are Latvian Motorcyclists federation (LaMSF), Estonian Motorcycling federation (EMF) and Lithuanian Motorcycle Sport Federation (LMSF). All organizational issues related to the Baltic Championship lead (in case of ambiguities due to wording of Regulations or any errors are discovered) must be eliminated by Supermoto Commissions of the Baltic Countries (Estonia, Latvia and Lithuania).

2.1. ESTONIAN STAGE ORGANIZER MANAGE, MENT:

Organiser: EMF and Estonian Motosport Academy MTÜ (80575111) phone +372 53463066 or +372

58096966 email: martin@treeningplaan.ee.

Race director: Kristjan Siilak +372 58096966 kristjan@krestonehitus.ee

Clerk of the course: Raido Kiisk (EMF) +372 55962252 Chief flag marshal: Raido Kiisk (EMF) +372 55962252 Chief technical steward: Aivo Smitt +372 5094880

Chief medical: Medical Service Estonia OÜ Martin Mand +372 51935434

Secretary of race: Kerli Mooses

2.2. TRACK INFO:

Kulbilohu rallikrossirada (Kulbilohu rallycross track). Address: Reino, Vellavere küla, Elva vald, Tartu maakond. Google maps coordinates: 58.254050536987094, 26.411443948351604

3. COMPETITION CLASSES

3.1. Baltic Championship take place in three stages according to the commonly approved racing calendar and classes.

3.1. AGE OF CLASESS:

3.1.1.Baltic championship classes:







Class	Motorcycle	Age
S1	Motorcycles from 250 cm3 - 750 cm3 4stroke and 125 – 500 cm3 2-stroke engines.	From 15
S4	Motorcycles from 250 cm3 - 750 cm3 4stroke and 125 – 500 cm3 2-stroke engines	From 14
SM Junior	Motorcycles from 64cc-85cc 2 strokes or till 150cc 4stroke engines.	From 9-14
SM Quad	Motorcycles from 250 cm3 - 750 cm3 4-stroke un 125 –500 cm3 2-stroke engines	

3.2.1. Latvian/Estonian cup:

Latvian/Estonian cup classes: SM50;SM65;SMStreet; S2;

PitbikeJunior;PitbikeOpen;Pitbike160;Pitbike40+; Extra organizers class: MiniGP, SM Junior 65

4. RESULTS / POINTS

4.1. In the personal standings, points will be awarded to BC riders for each race according to the following table:

Place	1	2	3	4	5	6	7	8	9	10	11	12	13	14	15	16	17	18	19	20
Points	25	22	20	18	16	15	14	13	12	11	10	9	8	7	6	5	4	3	2	1

4.2. In each class, the winner of the event is the rider who has obtained the most points; the winner will be the rider who has obtained the second best number of points, and so on, irrespective of the number of races they have finished. If a tie exists, the points scored in the Race 2 will determine the order of placing in the final standings of the event of those riders who scored points.

5. AWARDING

- 5.1. All three races of the three Baltic Championship competitions will count towards the final standings.
- 5.2. Riders winning the 1st place of Baltic Championship win the title of Baltic Supermoto champion of the current year.
- 5.2.1. Riders winning the 1st place of Baltic Cup win the title of Baltic Supermoto cup winner of the current year.
- 5.3. Riders winning 1^{st} , 2^{nd} or 3^{rd} places of Baltic Championship are awarded with gold, silver and bronze medals, cups and diplomas.
- 5.4. Winners of each stage (by class) are awarded according to competition regulations. Awards are presented at least to the first three places in each class.
- 5.5. Riders to be awarded must participate in the awarding ceremony.
- 5.6. Each competition organizer can set up own prize fund.
- 5.7. Each rider from classes: SM50; SM65; SMJUNIOR (65cc and 85cc) and Pitbike Junior are awarded with medal and organizer prize for participation.







6. ENTRIES

6.1.Entries must be made on-line via EMF www.msport.ee platform. For any info, please Contact EMF or organizer. Online registration will open 10 days (25.05.2022) before event and closes 2 days before event (02.06.2022 23.59).

7. ENTRY FEES

- 7.1. SM50;SM65 Entry fee when registering Online before event- **35 EUR**; at race day registration **40 EUR**
- 7.2.SM JUNIOR; PITBIKE JUNIOR; MINIGP- Entry fee when registering Online before event- **40 EUR**; at race day registration **50 EUR** .
- 7.3. S1,S2,S4,SMQUAD- Entry fee when registering Online before event- **60 EUR**; at race day registration **70** EUR .
- 7.4. PITBIKE160; PITBIKEOpen Entry fee when registering Online before event- **40 EUR**; at race day registration **45 EUR** .
- 7.5. SMStreet class entry fee before event- 50 EUR; Race day registration- 55 EUR.

Timetable: attached 1

Approved by Secretary-General of EMF Helen Urbanik







Provisional timetable

Friday 03.06.2022 Registra	ation and Tehnical contro 17:00-20:00	l (bike, helmet, leath	ner suit)					
	Saturday 04.06.2022							
Registratio	07:00	09:00						
Technical control (bike, hel	met, leather suit)	07:00	09:00					
Free Practice & Qualification								
Class	Duration	Start time	End time					
SM50 & SM65	10min	08:30	08:40					
MiniGP, & Pitbike Junior	10min	08:45	08:55					
Pitbike (Pit 160, Open, 40+)	15min	09:00	09:15					
S4 & SM Street	15min	09:20	09:35					
SM Junior	15min	09:40	09:55					
S2	15min	10:00	10:15					
S1	15min	10:20	10:35					
SMQuad	15min	10:40	10:55					
RIDERS BRIEF	ING	11:10	11:35					
	RACE 1							
Class	Duration	Start time	End time					
SM50 & SM65	10min + 2laps	11:45	12:00					
MiniGP, & Pitbike Junior	10min + 2laps	12:05	12:20					
Pitbike (Pit 160, Open, 40+)	10min + 2laps	12:25	12:40					
S4 & SM Street	12min + 2laps	12:45	13:00					
SM Junior	12min + 2laps	13:05	13:20					
S2	15min + 2laps	13:25	13:50					
S1	15min + 2laps	13:55	14:20					
SMQuad	12min + 2laps	14:25	14:35					
Technical Pa	use	14:35	15:00					
	RACE 2							
Class	Duration	Start time	End time					
SM50 & SM65	10min + 2laps	15:00	15:15					
MiniGP, & Pitbike Junior	10min + 2laps	15:20	15:35					
Pitbike (Pit 160, Open, 40+)	10min + 2laps	15:40	15:55					
S4 & SM Street	12min + 2laps	16:00	16:15					
SM Junior	12min + 2laps	16:20	16:35					
S2	15min + 2laps	16:40	17:05					
S1	15min + 2laps	17:10	17:35					







SMQuad 12min + 2laps 17:40 17:55

AWARD CEREMONY 15 MINUTES AFTER THE FINAL RACE







Baltic SUPERMOTO championships training day 3.06.2022

Registration and technical control 18:00-20:00

Provisional timetable for 3.06.2022 trainings

Track fee for training day:

- 15 eur for SM50, SM65, SMJunior, MiniGP, Pitbike Junior
- 25 eur for all the rest of the classes

Track fee must be payed before training

Class	Start time
SM50, 65, Pitbike Junior, MiniGP	13:00
Pitbike (160, Open, 40+)	13:20
S1; S2; S4, Street (only asphalt)	13:40
SM Junior (full track)	14:00
S1, S2 (full track)	14:20
Quad	14:40
Track preparation	14:40
SM50, 65, Pitbike Junior, MiniGP	14:55
Pitbike (160, Open, 40+)	15:15
S1; S2; S4, Street (only asphalt)	15:35
SM Junior (full track)	15:55
S1, S2 (full track)	16:15
Quad	16:35







Track preparation	16:55
SM50, 65, Pitbike Junior, MiniGP	17:10
Pitbike (160, Open, 40+)	17:30
S1; S2; S4, Street (only asphalt)	17:50
SM Junior (full track)	18:10
S1, S2 (full track)	18:30
Quad	18:50